Journal of the Mathematical Society of Japan

On the Lipschitz's condition for Brownian motion.

K. L. CHUNG, P. ERDOS, and T. SIRAO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 11, Number 4 (1959), 263-274.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148158

Digital Object Identifier
doi:10.2969/jmsj/01140263

Mathematical Reviews number (MathSciNet)
MR0121873

Zentralblatt MATH identifier
0091.13301

Subjects
Primary: 60.00

Citation

L. CHUNG, K.; ERDOS, P.; SIRAO, T. On the Lipschitz's condition for Brownian motion. J. Math. Soc. Japan 11 (1959), no. 4, 263--274. doi:10.2969/jmsj/01140263. https://projecteuclid.org/euclid.jmsj/1261148158


Export citation